VIEW ALL ABSTRACTS +
Front Matter
Afr. Diaspora J. Math. (N.S.) 10 (2), (2010)
No abstract available
Articles
Chaoling Huang, Xiaoguang Yan
Afr. Diaspora J. Math. (N.S.) 10 (2), 1-6, (2010)
KEYWORDS: excellent extension, $s$-comparability, weak comparability, almost comparability, 16D10, 16E50
Seydi Hamet
Afr. Diaspora J. Math. (N.S.) 10 (2), 7-26, (2010)
KEYWORDS: 11M41
Armel Fabrice Yodeé
Afr. Diaspora J. Math. (N.S.) 10 (2), 27-57, (2010)
KEYWORDS: nonparametric estimation, minimax theory, adaptive estimation, random normalizing factor, probability density model, probability density model, independence hypothese testing, 62G07, 62G10, 62G15, 62G20
Mahmut Aky, A. Zeynep Azak
Afr. Diaspora J. Math. (N.S.) 10 (2), 58-65, (2010)
KEYWORDS: Pseudo-Galilean space, Mannheim curve, particles paths, admissible curve, 53A35, 51M30
W. T. Sulaiman
Afr. Diaspora J. Math. (N.S.) 10 (2), 66-71, (2010)
KEYWORDS: Hardy-Hilbert's integral inequality, integral inequalities, 26D15
Mohammed Tamekkante
Afr. Diaspora J. Math. (N.S.) 10 (2), 72-80, (2010)
KEYWORDS: Cotorsion theory, Gorenstein homological dimensions of modules and rings, 13D05, 13D02
Mohamed EL MACHKOURI
Afr. Diaspora J. Math. (N.S.) 10 (2), 81-86, (2010)
KEYWORDS: central limit theorem, Berry-Esseen bound, linear process, Hilbert space, 60F05, 60G10
M. Anona, P. Randriambololondrantomalala, H. S. G. Ravelonirina
Afr. Diaspora J. Math. (N.S.) 10 (2), 87-95, (2010)
KEYWORDS: Algèbre de Lie, Dérivation, Champs de vecteurs polynomiaux, Champ d'Euler, Champ d'Euler, 17B66, 17B40, 17B56, 17B70
A. Lesfari
Afr. Diaspora J. Math. (N.S.) 10 (2), 96-108, (2010)
KEYWORDS: abelian varieties, integrable systems, Riemann surfaces, 14K35, 14M10, 37J35
Maslina Darus, Rabha W. Ibrahim
Afr. Diaspora J. Math. (N.S.) 10 (2), 109-121, (2010)
KEYWORDS: Fractional calculus, Univalent solution, Subordination;, Superordination, 34G10, 26A33, 30C45
A. Moussaoui
Afr. Diaspora J. Math. (N.S.) 10 (2), 122-134, (2010)
KEYWORDS: Spatial fishery, Population dynamics, Aggregation of variables, stability, Toxicant, Stability, 37N25, 92D25, 93D05
M. Anona, P. Randriambololondrantomalala, H.S.G. Ravelonirina
Afr. Diaspora J. Math. (N.S.) 10 (2), 135-144, (2010)
KEYWORDS: Algèbre de Lie, Distribution non-régulière, Cohomologie de Chevalley-Eilenberg, Feuilletage généralisé, Champs de vecteurs à support compact, 17B66, 17B56, 53C12
Guangsheng Chen
Afr. Diaspora J. Math. (N.S.) 10 (2), 145-152, (2010)
KEYWORDS: Hilbert's inequality, Hölder's inequality, weight coefficient, 26D15
Back to Top